# SDR 95ZZZX2696

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N189ER
- Make and model: Mooney M20J
- Aircraft serial: 24169814
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: ES10382585
- Condition: Worn
- Location: Cam Follower
- Component: 1068255511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS REMOVED FROM THE AIRCRAFT AFTER MAGNETO TIMING CHECK INDICATED MAGNETO INTERNAL TIMING WAS OFF BY 10 DEGREES.  MAGNETO DISASSEMBLY INSPECTION REVEALED EXCESSIVE CAM FOLLOWER WEAR.  CAM FOLLOWER ALSO APPEARED MELTED.  CONTINUED OPERATION WOULD HAVE CAUSED MAGNETO TO BECOME INOPERATIVE.
